# SDR SWIA2020042350225

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208156
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409.0+128 RBL 18 OUTB AFT RADIUS OF VERTICAL POST DEFECT NOTED.   (C-CHECK) RO 4/21/2020   REMOVED THE VERTICAL POST AT FS 409.00+128 RBL18 PER REF: CRJ200 SRM.  - INSTALLED NEW VERTICAL POST AT FS 409-.00+128 RBL18 PER REF: BOMBARDIER DWG IN CONJUNCTION WITH BOMBARDIER REO.  PRESSURE AND OPERATIONAL CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILED DESCRIPTION OF THE WORK PERFORMED.
